Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

On invariant, dual invariant and absolute formulas

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 29 wydano: 1962
Zawartość
Warianty tytułu
Abstrakty
EN

CONTENTS
Introduction..............................................................................................................................................................3
1. Lemmas concerning first order formulas.....................................................................................................5
2. Representability of recursively enumerable sets........................................................................................9
3. Simple theory of types.......................................................................................................................................10
4. Formalization of the satisfaction relation.......................................................................................................12
5. Formulas $\mathfrak{M}$ and $\mathfrak{N}$.............................................................................................17
6. A characterization of conditions expressed by invariant, dual invariant and absolute formulas.........20
7. The space of models.........................................................................................................................................23
8. A generalization of the results of section 6....................................................................................................32
Bibliography..............................................................................................................................................................37
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 29
Liczba stron
38
Liczba rozdzia³ów
Opis fizyczny
Rozprawy Matematyczne, Tom XXIX
Daty
wydano
1962
Twórcy
autor
Bibliografia
  • [1] W. Craig, Linear reasoning. A new form of the Herbrand-Gentzen theorem, The Journal of Symbolic Logic 22 (1957), pp. 250-268.
  • [2] A. Ehrenfeucht and A. Mostowski, A compact space of models of axiomatic theories, Bulletin de l'Académie Polonaise des Sciences, Classe des Sciences Mathématiques, Physiques et Astronomiques, 9 (1961), pp. 369-373.
  • [3] L. Henkin, Completeness in the theory of types, The Journal of Symbolic Logic 14 (1949), pp. 81-91.
  • [4] J. Keisler. Ultraproducts and elementary classes, Indagationes Mathematical, to appear.
  • [5] S. Коchen, Completeness of algebraic systems in higher order calculi, Summaries of talks presented at the Summer Institute for Symbolic Logic. Cornell University, 1957, pp. 370-377.
  • [6] R. C. Lyndon, Properties preserved under homomorphisms, Pacific Journal of Mathematics 9 (1969), pp. 143-154.
  • [7| A. Mostowski, On absolute properties of relations, The Journal of Symbolic Logic 12 (1947), pp. 33-42.
  • [8] S. Orey, Model theory for the higher order predicate calculus, Transactions of the American Mathematical Society 92 (1959), pp. 72-84.
  • [9] A. Tarski, Einige Betrachtungen über die Begriffe der ω-Widerspruchsfreiheit und der ω-Vollständigkeit, Monatshefte für Mathematik und Physik 40 (1933), pp. 97-113.
  • [10] A. Tarski, A. Mostowski, В. M. Robinson, Undecidable theories, Studies in Logic and Foundations of Mathematics. North Holland Publ. Company, Amsterdam 1953.
  • [11] Б.А. Трахтенброт, Определение конечного множества и дедуктивная неполнота теории множеств, известия Академии Наук СССР, Серия математическая 20 (1956), pp. 569-582.
  • [12] E. W. Beth, The foundations of mathematics, Studies in Logic and the Foundations of Mathematics. North Holland Publ. Company, Amsterdam 1959.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.zamlynska-9170d66e-c0f5-473b-9f26-3d6a5597619c
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.